# SDR F3LA2022120700157

- Difficulty date: November 30, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N308FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7538
- Aircraft time: 18,393 hours, 8,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5348004320600
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 THRESHOLD HAS CORROSION AROUND FASTENER HOLE AND CORROSION ON ONE FASTENER HEAD.   REPAIRED L2 DOOR SILL IAW A-320 NEO SRM 43-41-14-283-002 AND SRM 53-41-14-300-001 NO FURTHER ACTION REQUIRED. (REPAIR CATEGORY A)
